# SDR SIMA20121224003

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT AREA 2 BATTERY AND CHARGER ASSEMBLY.
